# SDR CALA2023042601258

- Difficulty date: April 25, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N87531
- Make and model: Boeing 737-8
- Aircraft serial: 39999
- Aircraft time: 39,408 hours, 13,629 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM UPPER SURFACE HAS CORROSION STA 947 LBL 51 PERFORMED REPAIR IN MAIN CABIN FLOORBEAM BS 947 LBL 51 IAW B737-80 0 SRM 53-70-51-2R-5.
